×

On Galois connexions. (English) Zbl 0765.06007

We continue the research of our earlier papers [“On Galois connexions. I-IV”; cf. Zbl 0654.06004, Zbl 0689.06006, Zbl 0689.06007 and Bul. Univ. Brasov, Ser. C 32, 29-34 (1990)], which refers to the properties of some operators characteristic for Galois connexions, in the sense they were given by G. Birkhoff [Lattice theory, 3rd ed. (1967; Zbl 0153.025)].

MSC:

06A15 Galois correspondences, closure operators (in relation to ordered sets)
68Q45 Formal languages and automata
PDF BibTeX XML Cite